Alert archive / Illinois / Flash Flood Warnings in 2007
Flash Flood Warning 40, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at Jul 18, 2007, 9:50 PM CDT for Lake County, Porter County, Indiana; 6 counties in Illinois. It was in force for 6 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2007, 9:50 PM CDT (02:50 UTC)
- Expired
- Jul 19, 2007, 3:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Chicago, IL
- Area
- Counties, with a storm outline in the text
Counties Cook County, IL, DuPage County, IL, Grundy County, IL, Kane County, IL, Kendall County, IL, Will County, IL, Lake County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 26 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 9:55 PM CDT | FLOOD | Oak Forest, IL | 4 TO 5 INCHES OF RAIN COVERING ROADWAY, 167TH ST AND CICERO. |
| Jul 18, 10:00 PM CDT | FLOOD | Oak Forest, IL | VIADUCT, ROCK ISLAND RAILROAD TRACKS, FLOODED WEST OF CICERO AVE ON 159TH STREET. AUTOMOBILE ACCIDENT DUE TO TRAFFIC BECAUSE OF FLOOD WATERS. |
| Jul 18, 10:00 PM CDT | HEAVY RAIN 1.2 | Glen Ellyn, IL | 1.2 INCHES FROM 830 PM TO 10 PM. |
| Jul 18, 10:09 PM CDT | FLOOD | Oswego, IL | 4 INCHES FLOWING WATER SIMMON ROAD AND DOUGLAS, SIMMON ROAD FLOODED FOR ONE HALF MILE. |
| Jul 18, 10:23 PM CDT | FLOOD | Joliet, IL | 6 TO 8 INCHES OF RAIN AT TRAIN STATION, JEFFERSON AND OTTAWA STREETS. |
| Jul 18, 10:26 PM CDT | FLOOD | Joliet, IL | CENTER STREET,NORTH OF INTERSTATE 80, 12 INCHES OF RAIN IN ROADWAY AND RISING. |
| Jul 18, 10:40 PM CDT | FLASH FLOOD | Romeoville, IL | ROMEOVILLE FLOODED STREETS BETWEEN NORMANTOWN ROAD AND ROMEO ROAD. |
| Jul 18, 10:42 PM CDT | FLASH FLOOD | Oswego, IL | DOLORES AND ROUTE 31, 8 INCHES OF WATER IN ROADWAY VEHICLE WITH OCCUPANT STRANDED. |
| Jul 18, 11:00 PM CDT | HEAVY RAIN 4.03 | Plainfield, IL | 4.03 RAINFALL ROUTE 126 AND 30. |
| Jul 19, 1:12 AM CDT | HEAVY RAIN 3.03 | Romeoville, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3514 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1072 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 13.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLOT 190251
FFWLOT
ILC031-043-063-089-093-197-INC089-127-190845-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
950 PM CDT WED JUL 18 2007
THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COOK COUNTY IN NORTHEAST ILLINOIS...
DUPAGE COUNTY IN NORTHEAST ILLINOIS...
GRUNDY COUNTY IN NORTHEAST ILLINOIS...
KANE COUNTY IN NORTHEAST ILLINOIS...
KENDALL COUNTY IN NORTHEAST ILLINOIS...
WILL COUNTY IN NORTHEAST ILLINOIS...
LAKE COUNTY IN NORTHWEST INDIANA...
PORTER COUNTY IN NORTHWEST INDIANA...
* UNTIL 345 AM CDT THURSDAY...
* AT 950 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
THUNDERSTORMS PRODUCING HEAVY RAINFALL FROM SOUTHERN KANE
COUNTY...EAST TO NORTHERN LAKE AND PORTER COUNTIES.
RADAR RAINFALL ESTIMATES INDICATE THAT BETWEEN ONE AND TWO INCHES OF
RAIN HAVE FALLEN ACROSS MUCH OF THE CHICAGO METRO AREA THIS
EVENING...WITH MUCH OF THIS RAINFALL OCCURRING IN A VERY SHORT
DURATION IN THE HEAVIEST STORMS. WHILE RAIN WAS DIMINISHING ACROSS
NORTHERN PARTS OF THE CHICAGO AREA...RUNOFF FROM EARLIER HEAVY RAIN
WILL CONTINUE TO RESULT IN SIGNIFICANT STREET FLOODING...AND
FLOODING OF LOW LYING AREAS SUCH AS UNDERPASSES...DITCHES AND
CREEKS. HEAVY RAINFALL WILL MOVE SOUTH INTO THE
MORRIS...PEOTONE...CROWN POINT AND VALPARAISO AREAS THROUGH 11 PM
CDT.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. FIND AN ALTERNATE ROUTE.
THIS WARNING REPLACES THE URBAN AND SMALL STREAM FLOOD ADVISORY IN
EFFECT EARLIER FOR KANE...DUPAGE...COOK AND NORTHERN WILL COUNTIES.
LAT...LON 4112 8859 4113 8827 4122 8823 4123 8804
4130 8803 4131 8751 4132 8694 4170 8695
4161 8722 4162 8737 4171 8753 4187 8762
4203 8767 4203 8860
$$
RATZERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 7:00 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jul 18, 7:00 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 700 PM CDT WED JUL 18 2007 .DISCUSSION...220PM COMPLEX AND POTENTIALLY POTENT SITN CONTINUING WITH ASSORTED THREATS DURING THE NOCTURAL HRS. LAST NIGHTS RAIN FROM OGLE AND LEE COUNTIES SEWD INTO LASALLE AND LIVINGSTON COUNTIES MAKE THESE AREAS VERY VULNERABLE TO ADDITIONAL RAIN AND SUBSEQUENT FLOODING TNGT AND THURSDAY. UPPER TROUGH WHICH HAS SUPPORTED SEWD MOVING MCS SYSTEMS PAST 2 DAYS WILL BE BUCKLING LATER TONIGHT AND THURSDAY WITH SHORT WAVE PIVOTING SWD FROM MANITOBA THROUGH THE MIDWEST DRAGGING COOLER AIR INTO REGION LATER THURSDAY. SECOND IMPULSE IS MOVING OUT OF THE WESTERN DAKS THIS AFTN AND WILL SLIDE ESE AHEAD OF HIGHER AMPLITUDE DEVELMT. THIS LATTER SYSTEM IS NOW BEGINNING TO INTERACT WITH BAROCLINIC ZONE STRETCHING FROM SE SDAK ACROSS NRN IOWA INTO SRN WISC. VERY MOSIT AIR SOUTH OF THIS BOUNDARY WILL BE THE FUEL FOR TSTMS/MCS EXPECTED TO FORM OVER WRN IOWA OR SW MINN DURING THE LATE AFTN. WHOLE FLOW PATTERN IS NOW MORE E-W SO EXPECT ANY ORGANIZED CONVECTION TO MOVE TWD NRN ILL DURING THE NIGHT. AVAILABLE ACARS SOUNDINGS AND MODEL SOUNDINGS FROM ORD WESTWARD ACROSS IOWA SHOW A CONTINUED VERY DEEP NEARLY ADIABATIC LAPSE RATE IN AN ELEVATED ZONE ABOVE 850MB. POCKETS OF DRY AIR ALSO SEEN IN THESE WHICH SUGGESTS BOTH STRONG BUOYANCY AS WELL AS WIND POTENTIAL. AT THIS POINT EXPECT CONVECTION SHOULD ORGANIZE ALONG THE IOWA/MINN BORDER MORE OR LESS..AND TRACK EAST OR ESE INTO NRN ILLINOIS DURING THE LATE EVENING OR AFTER MIDNIGHT. CANNOT IGNORE SLOW APPROACH OF MAIN CANADIAN FRONT INTO NRN WISC WHICH MAY INITIATE ITS OWN ZONE OF CONVECTION BUT AT THIS POINT THE SHORT WAVE ENHANCED CONVECTION FROM THE WEST IS OF MORE CONCERN. FLOODING...SOUTH AND WESTERN PORTIONS OF CWA SATURATED. DIFFERENCE IN TONIGHTS SITUATION IS A BETTER INFLOW EXPECTED ACROSS IOWA AND NRN MISSOURI. 925MB AND 850MB MODEL WINDS ARE WELL ORGANIZED DURING THE NIGHT WITH UP TO 35KTS SEEN ON THE NAM80. THUS LOW LEVEL FORCING OF MOIST AIR INTO CONVECTIVE CLUSTERS MAY IMPROVE RAIN PRODUCTION. WILL LEAVE FFA AS IS FOR NOW IT BOTH TIME...12Z THUR...AND AREA. PRECIP WILL FADE OFF TO THE SE THUSDAY AFTERNOON. FROM FRIDAY ONWARD ALL GUIDANCE SUGGESTS A LARGE SLOW MOVING ANTICYCLONE WILL PARK OVER THE MIDWEST WITH SLOW MODIFICATION OF TEMPS AFTER SUNDAY. NO READON TO ARGUE AS UPPER AIR PATTERN FEATURES A HIGH AMPLITUDE RIDGE FROM THE PLAINS INTO THE MIDWEST. KML && .AVIATION... 00Z TAFS...AREA OF THUNDERSTORMS DEVELOPING ACROSS FAR NORTHERN IL ACROSS THE PAST HR AND CONINTUING TO EXPAND TO THE SE. HAVE CARRIED TEMPO TS FOR THE FIRST FEW HRS WITH THE EXPECTATION THAT THIS ACTIVITY WOULD BE PUSHING EAST OF THE TERMINALS. BUT DEVELOPMENT CONTINUES ACROSS NW IL/SW WI SO THIS WILL LIKELY NEED TO BE ADJUSTED AS THE EVENING GOES ON. SECOND TEMPO TS WAS FOR THE MAIN LINE OF TS ACROSS IA WHICH...NOW APPEARS LIKE IT WILL PUSH SOUTHEAST...MAINLY SOUTH OF THE TAFS DURING THE LATE EVENING AND EARLY MORNING HRS BUT RAIN WITH EMBEDDED TS STILL LOOKS REASONABLE. PRECIP CHANCES AROUND SUNRISE QUESTIONABLE AND WILL NEED TO BE LOOKED AT WITH NEXT SET OF TAFS. FRONT MOVES THRU THE AREA LATE THURSDAY MORNING SHIFTING WINDS NORTH...THEN SPEEDS INCREASE IN THE AFTERNOON WITH GUSTS 20-25KTS. CMS && .MARINE DISCUSSION... 245 PM CDT A WEAK AND DIFFUSE FRONTAL TROUGH FROM SOUTHERN MINNESOTA...SOUTHEASTWARD ACROSS SOUTHERN LAKE MICHIGAN WILL REMAIN STATIONARY THROUGH THIS EVENING. MEANWHILE...A LOW PRESSURE CENTER OVER NEBRASKA WILL MOVE EASTWARD ACROSS THE UPPER MIDWEST TONIGHT...TO A POSITION NEAR DETROIT BY THURSDAY MORNING. AS THIS LOW MOVES EAST OF THE LAKE TONIGHT...A TRAILING COLD FRONT WILL SURGE SOUTHWARD ACROSS LAKE MICHIGAN...CLEARING THE SOUTH END OF THE LAKE EARLY THURSDAY MORNING. IN THE WAKE OF THIS FRONT...A HIGH PRESSURE CENTER WILL BUILD ACROSS MINNESOTA AND INTO THE WESTERN GREAT LAKES THURSDAY AND FRIDAY. THIS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ACROSS SOUTHERN LAKE MICHIGAN FROM THURSDAY AFTERNOON THROUGH FRIDAY DUE TO NORTH WINDS IN EXCESS OF 20 KNOTS AND WAVES IN EXCESS OF 5 FEET THROUGH THE PERIOD. && .LOT WATCHES/WARNINGS/ADVISORIES... IL...FLOOD WATCH UNTIL 12Z THURSDAY FOR OGLE...LEE...LA SALLE... GRUNDY...LIVINGSTON...IROQUOIS AND FORD. IN...FLOOD WATCH UNTIL 12Z THURSDAY FOR BENTON. LM...SMALL CRAFT ADVISORY 15Z THURSDAY THROUGH 03Z SATURDAY. &&
Hazardous weather outlook, Jul 18, 4:00 PM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 400 PM CDT WED JUL 18 2007 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 190930- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 400 PM CDT WED JUL 18 2007 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS MOST OF NORTHERN ILLINOIS AND A SMALL PORTION OF NORTHWEST INDIANA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ELSEWHERE. THE MODERATE RISK AREA IS ALONG AND SOUTH OF A LINE FROM ROCKFORD...TO DOWNTOWN CHICAGO...TO PORTAGE INDIANA. ISOLATED THUNDERSTORMS DURING THE LATE AFTERNOON AND EARLY EVENING WILL GIVE WAY TO MORE ORGANIZED STORMS MOVING IN FROM THE WEST TOWARD AND AFTER MIDNIGHT. THESE STORMS MAY EVOLVE INTO A LINEAR CLUSTER CAPABLE OF PRODUCING DAMAGING WINDS AS IT MOVES EAST SOUTHEASTWARD INTO NORTHERN ILLINOIS LATER THIS EVENING. FLOODING... HEAVY RAINFALL RESULTING FROM LAST NIGHTS THUNDERSTORMS HAS CAUSED FLOODING FROM LEE COUNTY ILLINOIS...SOUTHEASTWARD THROUGH THE PONTIAC AREA. OVER 5 INCHES OF RAIN WAS REPORTED THROUGH EARLY THIS MORNING IN THESE AREAS. DUE TO THE POTENTIAL FOR ADDITIONAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND TONIGHT...THE FLASH FLOOD WATCH FOR SOUTHERN AND WESTERN PORTIONS OF THE OUTLOOK AREA HAS BEEN EXTENDED UNTIL 7AM THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL LIKELY BE ONGOING SOUTH OF THE KANKAKEE AND ILLINOIS RIVERS THURSDAY MORNING...WITH A CHANCE OF MORNING THUNDERSTORMS NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. MEASUREMENTS OF HEAVY RAINFALL OR REPORTS OF FLOODING WOULD BE APPRECIATED. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-766-190930- WINTHROP HARBOR TO WILMETTE HARBOR IL- WILMETTE HARBOR TO NORTHERLY ISLAND IL- NORTHERLY ISLAND TO CALUMET HARBOR IL- CALUMET HARBOR IL TO GARY IN- GARY INDIANA TO BURNS HARBOR- BURNS HARBOR TO MICHIGAN CITY- LAKE MICHIGAN OPEN WATERS FROM WINTHROP HARBOR IL EASTWARD TO THE MID POINT OF THE LAKE AND SOUTHWARD TO MICHIGAN CITY MI BEYOND 5 NM OFFSHORE- 400 PM CDT WED JUL 18 2007 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH WIND GUSTS IN EXCESS OF 34 KNOTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WINDS AND WAVES FOR SMALL CRAFT ARE EXPECTED TO DEVELOP BY THURSDAY AFTERNOON...AND CONTINUE INTO FRIDAY. NORTH WINDS SUSTAINED AROUND 25 KNOTS WILL LIKELY RESULT IN WAVES IN EXCESS OF 6 FEET AND AN INCREASED THREAT OF RIP CURRENTS ALONG THE INDIANA SHORELINE. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO KL
In the hours before
Local storm report, Jul 18, 9:23 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
923 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM TSTM WND DMG WEST CHICAGO 41.89N 88.22W
07/18/2007 DUPAGE IL EMERGENCY MNGR
1 FOOT TREE DOWN.
&&
CMOTTLocal storm report, Jul 18, 9:24 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
924 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM TSTM WND DMG WEST CHICAGO 41.89N 88.22W
07/18/2007 DUPAGE IL EMERGENCY MNGR
POWER LINES DOWN ON POWIS ROAD.
&&
CMOTTLocal storm report, Jul 18, 9:26 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
926 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM FLASH FLOOD BENSENVILLE 41.96N 87.94W
07/18/2007 DUPAGE IL EMERGENCY MNGR
SPRING STREET 14 INCHES OF WATER. 6 TO 8 OF RAIN INCHES
PER HOUR.
&&
CMOTTLocal storm report, Jul 18, 9:31 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
931 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HEAVY RAIN CHICAGO 41.88N 87.63W
07/18/2007 M2.00 INCH COOK IL PUBLIC
2 INCHES OF RAIN FELL IN WRIGLEYVILLE.
&&
CMOTTLocal storm report, Jul 18, 9:33 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
933 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM TSTM WND DMG LISLE 41.79N 88.09W
07/18/2007 DUPAGE IL TRAINED SPOTTER
1 TO 2 INCH LIMBS DOWN OGDEN AND MAIN STREET.
&&
CMOTTLocal storm report, Jul 18, 9:35 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
935 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL SCHAUMBURG 42.03N 88.08W
07/18/2007 E0.88 INCH COOK IL PUBLIC
NICKEL TO QUARTER SIZE HAIL.
&&
CMOTTThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 9:50 PM CDT | Flash Flood Warning | LOT | Lake, Porter | 6 hr |
| Jul 18, 10:00 PM CDT | Severe Thunderstorm Warning | LOT | Lake | 40 min |
| Jul 18, 7:09 PM CDT | Severe Thunderstorm Warning | LOT | Winnebago | 57 min |
| Jul 18, 7:17 PM CDT | Flash Flood Warning | LOT | Boone, Lake, McHenry | 6 hr |
| Jul 18, 7:17 PM CDT | Flash Flood Warning | LOT | Boone, Lake, McHenry, Winnebago | 6 hr |
| Jul 18, 7:17 PM CDT | Severe Thunderstorm Warning | LOT | McHenry | 44 min |
| Jul 18, 7:31 PM CDT | River Flood Warning | LOT | LaSalle | 25 hr |
| Jul 18, 7:32 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Kane | 58 min |
| Jul 18, 7:37 PM CDT | Special Marine Warning | LOT | 113 min | |
| Jul 18, 8:28 PM CDT | Severe Thunderstorm Warning | LOT | DuPage, Kane | 47 min |
| Jul 18, 8:45 PM CDT | Severe Thunderstorm Warning | LOT | Cook | 60 min |
| Jul 18, 8:45 PM CDT | Severe Thunderstorm Warning | LOT | Lee, Ogle | 60 min |
| Jul 18, 8:47 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb | 43 min |
| Jul 18, 9:03 PM CDT | Flash Flood Warning | LOT | DeKalb, Lee, Ogle | 6 hr |
| Jul 18, 9:04 PM CDT | Severe Thunderstorm Warning | LOT | Will | 51 min |
| Jul 18, 9:12 PM CDT | Severe Thunderstorm Warning | LOT | DuPage, Kane | 22 min |
| Jul 18, 9:15 PM CDT | Severe Thunderstorm Warning | LOT | Kendall | 82 min |
| Jul 18, 9:24 PM CDT | Special Marine Warning | LOT | 66 min | |
| Jul 18, 9:31 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Will | 48 min |
| Jul 18, 9:32 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, LaSalle | 58 min |
| Jul 18, 9:39 PM CDT | Severe Thunderstorm Warning | LOT | Lee | 21 min |
| Jul 18, 9:45 PM CDT | Severe Thunderstorm Warning | LOT | Cook | 25 min |
| Jul 19, 9:06 AM CDT | River Flood Advisory | LOT | DeKalb | 19 hr |
Nearby
Flash Flood Warnings in Illinois, 2007Flash Flood Warnings in Indiana, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.